A New Game Value Approach for Infinite Interval Matrix Games

Creative Commons License

Or A., Savaşkan G. S.

Sakarya University Journal Of Science, vol.25, no.6, pp.1340-1348, 2021 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 25 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.16984/saufenbilder.991897
  • Journal Name: Sakarya University Journal Of Science
  • Journal Indexes: Academic Search Premier, Business Source Elite, Business Source Premier, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1340-1348
  • Çanakkale Onsekiz Mart University Affiliated: Yes


The purpose of this paper is to determine when and under which conditions the solution and game value of the infinite interval matrix games will exist. Firstly, the concept of a reasonable solution defined in interval matrix games was extended to infinite interval matrix games. Then, the solution and game value were characterized by using sequences of interval numbers (defined by Chiao, 2002) and their concept of convergence of interval numbers. Considering that each row or column of the payoff matrix is a sequence of interval numbers, we assume that each row converges to the same interval number α ̃=[α_l,α_r] and each column to the same interval number β ̃=[β_l,β_r]. In a conclusion, the existence of the solution of G ̃ is shown.